应用数学学报
首页  |  期刊介绍  |  编 委 会  |  投稿指南  |  期刊订阅  |  广告服务  |  相关链接  |  下载中心  |  联系我们  |  留言板
 
应用数学学报 英文版  
   
   
高级检索 »  
应用数学学报  1990, Vol. 13 Issue (1): 111-117    DOI:
论文 最新目录 | 下期目录 | 过刊浏览 | 高级检索  |   
有限个状态时间序列的某些结果
施久玉1, 杜金观2
1. 哈尔滨船舶工程学院;
2. 中国科学院应用数学研究所
ON SOME RESULTS OF TIME SERIES WITH FINITE-STATE
Shi Jiu-yu1, Du Jin-guan2
1. Harbin Marine Engineering College;2. Insitute of Applied Mathematics, Academia Sinica
 全文: PDF ( KB)   HTML ( KB)   输出: BibTeX | EndNote (RIS)      背景资料
摘要 Kedem,B[1].在1979年研究了一个零均值的平稳正态序列的谱分布的估计与在水平为零的硬判决而得的相应0—1序列的谱分布之间的关系.在1977年把Demoivre-Laplace定理推广到不独立的Bernoulli试验.文献[2]中提出了有限个状态的时间序列,对一维有限个状态的时间序列进行了分析.本文将前二个问题推广到有限个状态的时间序列,将后一问题推广到多维的情形.
服务
把本文推荐给朋友
加入我的书架
加入引用管理器
E-mail Alert
RSS
作者相关文章
施久玉
杜金观
关键词:   
Abstract: In 1979 Kedem[1] studied the relationship between the estimation of the spectra of stationary Gaussian series with zero mean and spectra of corresponding 0-1 series obtained by clipping of zero level.He also generalized the Demoivre-Laplace theorem to the dependent Bernoulli trials in 1977.An et al.[2] studied the one dimensional time series with finite-state.In this paper we shall generalize the problems mentioned above as in [1] to time series with finite-state and generalize the problem in [2] to the case of multidimension.
Key words:   
收稿日期: 1987-08-15;
引用本文:   
施久玉,杜金观. 有限个状态时间序列的某些结果[J]. 应用数学学报, 1990, 13(1): 111-117.
Shi Jiu-yu,Du Jin-guan. ON SOME RESULTS OF TIME SERIES WITH FINITE-STATE[J]. Acta Mathematicae Applicatae Sinica, 1990, 13(1): 111-117.
 
没有本文参考文献
没有找到本文相关文献
  版权所有 © 2009 应用数学学报编辑部   E-mail: amas@amt.ac.cn
京ICP备05002806号-9